# SDR 07FDEA00029

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING, FIXED LEADING EDGE FINGER DOUBLER AT XOS= 584 CRACKED.  REMOVED CRACKED FINGER DOUBLER SHIM AND FABRICATED NEW DOUBLER SHIM AS PER SRM 57-00-01 VOLUME I. INSTALLED NEW DOUBLER SHIM AT RIGHT HAND WING FIXED LEADING EDGE FINGER DOUBLER SHIM AT XOS = 584 AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
